I was diagnosed having HBsAg reactive condition..please help...
I wa diagnosed having a HBsAg reactive condition...and the doctor ordered me to take Godex capsules for three months....( GODEX- carnitine orotate,pyridoxine HCL (vit b6),hepatic extract antitoxic fraction,adenine HCL,riboflavine(vit b2)....)is this a cure?..can i be cured?...The doctor told me also that after the three month intake of this medicine..i willscheduled for some tests,....tests?...can i still get a non reactive result..please help...your comments will be greatly appreciaited...thanks
HI Simplyme, I'm afraid the lack of response to your questions is because most of us are dealing with hcv and just don't have the answers you seek. Perhaps someone will still respond though with a website where you can get hbv information. I wish you the best of luck. frank
I have a bunch of left over Riba if anyone needs it, and a refil too. Only doing another week of it but there will be plenty left. Also have a refil available for the peg-intron, a months supply. The rx is 10.00 each and I would gladly get em filled and give to someone who needs them. On the off chance (?) in two weeks they tell me I will need more, I will just say I through them away after I filled them.
Hi group who will become closer than family in the coming year(s). I wanted to tell you that I started my own WebJournal. Never did this before, but so far so good. This came about for reasons explained in the journal.
If any of you wish to follow me along on this "journey", its address is: http://pasoperson.bravejournal.com
I hope it's okay to post this here, but thought it would be okay as long as I included the note in an existing thread.
In case you did not read the note by Med Help that this is a patient to patient forum, I will bring it up. It was in red letters right above the comment window. There is a doctor in the gastroenterelogy section.
Paso: lots of folks seem to have blogs or journals and post the addy here, whatever takes you through this journey is fine. GL
Hey Cutey! Its 8 here so not too early. How did DC go and you got to meet who from the forums? I know Chev,,,but wasn't sure who else was going. We are all doing good and thanks for asking. Things have been very busy since getting off the meds and getting health back to normal. Seems like couch days are a thing of the past lol Which is good! I have a few little and I do mean little sides after almost 6 months and may start a thread and see how everyone post is getting along. How about you? All sides disappear and just enjoying SVR?
Thanks to both of you for your positive comments. I won't know until Friday what the doctor's gonna do for treatment or when. But come Friday I will be much happier to have more news ... and you guys will be the first to know.
the sides from tx are pretty much gone, but the arthritis like things are not leaving yet. I did say that as long as I was SVR i would put up with it, but it is dissappointing that SVR did not take hep c damage with it. as you know, I had this stuff before tx, but it is not going away, it almost seem to be getting worse now, even though warm weather is here. I know aging did not stop with HCV..
My mental outlook is better in spite of the aches, so I guess hep c did not do permanent changes up there, :-}
glad to hear you bounced back with strength, and ready to face the jungle out there.
hi you two, that makes three of us having the same drug prescription. the doc gave me this seeing my lab sgot/sgpt abnormal. i did some research on the drug and find out that this is not available in the US, so no docs there can give comments on the drug. manufacturer is korean and no further info is stated about the drug. the generic includes vitamins and antitoxins which make me believe that this will only aid the natural regenerative healing of our liver and not directly therapeutic. i trusted my doc for a long time and there's no reason not to do the same this time.
Hey girls, haven't seen either of you posting in ages, glad to read that things are well for both of you. All 3 of us are SVR...yahoo! My RA really seemed better post tx, but as of the last week with all the rain we have had, I might have to reconsider that opinion. LOL! Plus, I'm almost 51 now so having to endure the menopausal blues. Oh well, it's always something, right? No major complaints, feel so bad for all the posters that say that post tx has been hell, I feel good and working like a dog. Getting ready to head back to Mexico for the winter...can't come soon enough.
Take care, really have fond memories of both of you.
Tisoyen - You responded to a very old thread, over 2 years ago.
Re: Godex, to my understanding it's a vitamin supplement that is thought to help restore certain body functioning (like the liver), but there is little evidence to show that it actually treats liver disease.
same as everybody, i was diagnosed hbv positive or reactive. my doctor prescribed the said drugs. (GODEX) this drug is manufacture by korean people and they don't have any website too. so, no information available about this drugs. will it cure hepatitis b of just a regulator on the virus.
Are there any other South Korean Hepatitis B patients that participate here and are able to share information? LFMAU/Clevudine is currently only approved ( since one year ago) in South Korea for the treatment of HBV. Is is a very interesting HBV antiviral with some unique features.
Hi i am a HB'sAg reactive is there anybody who could advice me what to do?is it a long process of medication? if that be how long it takes?and i don't know if i can afford on my medication :( i am planning to get a job abroad so now it's hopeless.My Anti Hbs (ECLIA) is nonreactive it means i didn't get immunize ever for Hepa i can't blame no one.I get depress at the moment i got my result today.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.